Approximation of Sobolev functions in Jordan domains

John L. Lewis Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332659

Arkiv for Matematik, 25, (1), 255-264, 1985.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{john1985approximation,
  title={Approximation of Sobolev functions in Jordan domains},
  author={John L. Lewis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524800356468},
  booktitle={Arkiv for Matematik},
  volume={25},
  number={1},
  pages={255-264},
  year={1985},
}
John L. Lewis. Approximation of Sobolev functions in Jordan domains. 1985. Vol. 25. In Arkiv for Matematik. pp.255-264. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524800356468.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved